# SDR ASOA2013081308865

- Difficulty date: August 3, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FASTENER, DAMAGE TO RIB OCCURED AT WS 49.00 ON LT WING FASTENER NR 23 ON ATTACHED ILLISTRATION.  REPAIRED IAW REO 670-57-21-579.
